# SDR UIEA2019031803579

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,615 hours, 16,871 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MODULATE FLT DECK TEMP IN AUTO POSITION. VARIES FROM VERY HOT TO VERY COLD TEMPS. ( PERFORMED BITE TEST OF PACK TEMP CONTROLLERS IAW AMM 21-51-00. PERFORMED OPS TEST OF FLOW CONTROL SHUT OFF VALVE IAW AMM 21-51-01. PERFORMED OPS CHECK OF CABIN ZONE TEMP CONTROL PANEL 21-61-04. ALL OPS CHECK GOOD.  )
